Document Type

Article

Rights

This item is available under a Creative Commons License for non-commercial use only

Disciplines

Pure mathematics

Publication Details

Journal of Algebra 323 (2010) 3020-3028 Available from the Publisher here www.elsevier.com/locate/jalgebra doi:10.1016/j.jalgebra.2009.12.005

Abstract

Fully invariant subgroups of an Abelian p-group have been the object of a good deal of study, while characteristic subgroups have received somewhat less attention. Recently the socles of fully invariant subgroups have been studied and this led to the notion of a socle-regular group. The present work replaces the fully invariant subgroups with characteristic ones and leads in a natural way to the notion of a strongly socle-regular group. A surprising relationship, mirroring that between transitive and fully transitive groups, is obtained.

Included in

Mathematics Commons

Share

COinS